|Zerit XR and lipoatrophy risk
Jun 26, 2005
Greetings from Poland. I've started my treatment in July last year (CD4 100, VL 9000). I am on ATV+Norvir+3TC+d4T XR.
Currently, VL undetectable, CD4 250.
I am ca. 30 y/o, BMI 25, triglycerid 2.6 mmol, LDL 2.2 mmol, HDL 1.10 mmol.
My question: what is a potantial risk of lipoatrohy in my case (esp. after Zerit XR)? What should I watch as first on my body to discover first sympthoms of lipoatrophy and quit Zerit?
Thaks a lot in advance for your answer.
| Response from Dr. Wohl
There is no reason to believe Zerit XR will carry much less risk of fat loss than its predecessor Zerit.
Watch for thinning of the arms and legs. A tell tale sign is that the veins of your limbs are more prominent. Facial thinning may also be an early sign. Total body weight may be stable even with peripheral fat loss.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Staph Infection In The Vaginal Area
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.